# SDR UATA2021092342411

- Difficulty date: September 21, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N424RA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 32,487 hours, 59,419 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: NONE
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Part time: 32,487 hours, 59,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING EDGE OF THE L/H INBOARD FLAP COVE SKIN WAS FOUND TO BE CRACKED ALONG THE RIVET LINE. AFTER DAMAGED MATERIAL WAS REMOVED, THE HOLE WAS ABOUT 8.5"X2.5" THIS AREA WAS FLUSH PATCHED PER CASA 212 SRM.
